# SDR SWAA100340

- Difficulty date: January 20, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 29,741 hours, 17,063 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND R1 DOOR CUTOUT FWD FRAME CRACKED AT BS 295.  REPAIRED FRAME PER SRM.
